Michael Shroyer went paralytic AS the IV moxifloxacin was going into his body. Even with his reactions being exactly in cyclical conjunction with dosages, while saying repeatedly, “I’m burning from the inside out; I’m vibrating from the inside out,” and then dying from cardiac arrest, with the pathologist telling me over the phone that his organs were so clean but that he had a burning that went through his nervous system… I. Could. Not. In. Three. Meetings. With. The. Leaders. Get. Them. To. Connect. These. Dots.

Please do not play with these medications unless you are okay with lasting damage, perhaps sudden and severe like Mike’s, or delayed and chronic like thousands of others.

***Please read this. It’s short; it’s true; it’s well-communicated.

***It comes from our friends and advocates at floxiehope.com.

***Share with each other if you are in the medical field. If I could fight for Medication Toxicity training, I would!

***When I grew tired of the hospital leaders telling me that Mike’s autopsy didn’t make sense to them, do you know one thing I did?
I wrote out the words in a search — the exact words that they told me made no sense together — and guess what IMMEDIATELY resulted?
Medication Toxicity death.

Yes, this is real.
#medicalrevolution
#makeitcount
#purposenotclosure
#medicationtoxicity

*Can you just share this like a zillion times!?! I really wish and hope and pray and plead that there will come the day when the right people out there will truly listen… and make change.

Thank you,

ami

A Grateful Classical Conversations Director/Mama
Siblings Day 2019, and Sadie and JM Led Worship Together